RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 2  


Hadamard's theorem for mappings with relaxed smoothness conditions
A. V. Arutyunov, S. E. Zhukovskiy
3
A self-symmetric cycle in a system of two diffusely connected Hutchinson's equations
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
24
On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4
A. V. Grishin
75
Dissections of trapezoids into trapezoids homothetical to trapezoids in a given family
I. S. Zverev
87
Tauberian class estimates for vector-valued distributions
S. Pilipović, J. Vindas
115
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019